Alert archive / Ohio / Wind Advisories in 2015
Wind Advisory 3, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Nov 11, 2015, 3:45 PM EST for Fayette County, Union County, Wayne County, Indiana; 21 counties in Ohio. It took effect at Nov 12, 2015, 7:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2015, 3:45 PM EST (20:45 UTC)
- In effect from
- Nov 12, 2015, 7:00 AM EST
- Expired
- Nov 12, 2015, 7:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Wilmington, OH
All 24 counties
Fayette County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Preble County, OH, Shelby County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 64 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
518 WWUS71 KILN 112045 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 345 PM EST WED NOV 11 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-120445- /O.NEW.KILN.WI.Y.0003.151112T1200Z-151113T0000Z/ WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...ADA...CELINA...COLDWATER...WAPAKONETA...ST. MARYS... NEW BREMEN...MINSTER...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA... SPRINGFIELD...LONDON...JEFFERSON...PLAIN CITY...COLUMBUS... NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...JEFFERSONVILLE...BLOOMINGBURG...WILMINGTON... BLANCHESTER 345 PM EST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST THURSDAY. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL QUICKLY INCREASE IN THE MORNING AFTER A COLD FRONT MOVES THROUGH THE AREA. THE STRONGEST WINDS WILL OCCUR FROM MID MORNING TO MID AFTERNOON. HOWEVER...WINDS WILL REMAIN GUSTY INTO THE EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
5 follow-up statements
788 WWUS71 KILN 120231 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 931 PM EST WED NOV 11 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-121200- /O.CON.KILN.WI.Y.0003.151112T1200Z-151113T0000Z/ WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...ADA...CELINA...COLDWATER...WAPAKONETA...ST. MARYS... NEW BREMEN...MINSTER...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA... SPRINGFIELD...LONDON...JEFFERSON...PLAIN CITY...COLUMBUS... NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...JEFFERSONVILLE...BLOOMINGBURG...WILMINGTON... BLANCHESTER 931 PM EST WED NOV 11 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST THURSDAY... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL QUICKLY INCREASE IN THE MORNING AFTER A COLD FRONT MOVES THROUGH THE AREA. THE STRONGEST WINDS WILL OCCUR FROM MID MORNING TO MID AFTERNOON. HOWEVER...WINDS WILL REMAIN GUSTY INTO THE EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
637 WWUS71 KILN 120851 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 351 AM EST THU NOV 12 2015 OHZ064-065-121700- /O.EXA.KILN.WI.Y.0003.151112T1200Z-151113T0000Z/ PICKAWAY-FAIRFIELD- INCLUDING THE CITIES OF...CIRCLEVILLE...LANCASTER...PICKERINGTON 351 AM EST THU NOV 12 2015 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL QUICKLY INCREASE THIS MORNING IN THE WAKE OF A COLD FRONT. THE STRONGEST WINDS WILL OCCUR FROM MID MORNING TO MID AFTERNOON. HOWEVER...WINDS WILL REMAIN GUSTY INTO THE EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS IN YARDS AND BE PREPARED FOR SCATTERED POWER OUTAGES. && $$ INZ050-058-059-OHZ026-034-035-042>046-051>056-060>063-072-121700- /O.CON.KILN.WI.Y.0003.151112T1200Z-151113T0000Z/ WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...ADA...CELINA...COLDWATER...WAPAKONETA...ST. MARYS... NEW BREMEN...MINSTER...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA... SPRINGFIELD...LONDON...JEFFERSON...PLAIN CITY...COLUMBUS... NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...JEFFERSONVILLE...BLOOMINGBURG...WILMINGTON... BLANCHESTER 351 AM EST THU NOV 12 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL QUICKLY INCREASE THIS MORNING IN THE WAKE OF A COLD FRONT. THE STRONGEST WINDS WILL OCCUR FROM MID MORNING TO MID AFTERNOON. HOWEVER...WINDS WILL REMAIN GUSTY INTO THE EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS IN YARDS AND BE PREPARED FOR SCATTERED POWER OUTAGES. && $$
545 WWUS71 KILN 121458 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 958 AM EST THU NOV 12 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-072-122300- /O.CON.KILN.WI.Y.0003.000000T0000Z-151113T0000Z/ WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...ADA...CELINA...COLDWATER...WAPAKONETA...ST. MARYS... NEW BREMEN...MINSTER...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA... SPRINGFIELD...LONDON...JEFFERSON...PLAIN CITY...COLUMBUS... NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...JEFFERSONVILLE...BLOOMINGBURG...CIRCLEVILLE... LANCASTER...PICKERINGTON...WILMINGTON...BLANCHESTER 958 AM EST THU NOV 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THE STRONGEST WINDS WILL OCCUR THROUGH MID AFTERNOON. HOWEVER...WINDS WILL REMAIN GUSTY INTO THE EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS IN YARDS AND BE PREPARED FOR SCATTERED POWER OUTAGES. && $$
417 WWUS71 KILN 122042 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 342 PM EST THU NOV 12 2015 INZ050-058-059-OHZ046-051>056-060>065-072-122145- /O.CAN.KILN.WI.Y.0003.000000T0000Z-151113T0000Z/ WAYNE-FAYETTE-UNION-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN-LICKING-PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD- CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... DELAWARE...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... LONDON...JEFFERSON...PLAIN CITY...COLUMBUS...NEWARK...EATON... CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN...XENIA... JEFFERSONVILLE...BLOOMINGBURG...CIRCLEVILLE...LANCASTER... PICKERINGTON...WILMINGTON...BLANCHESTER 342 PM EST THU NOV 12 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. WIND GUSTS HAVE FALLEN BELOW 45 MILES AN HOUR AND WILL CONTINUE TO SLOWLY DIMINISH LATE THIS AFTERNOON INTO THE EVENING. THUS THE ADVISORY HAS BEEN CANCELLED. $$ OHZ026-034-035-042>045-130000- /O.CON.KILN.WI.Y.0003.000000T0000Z-151113T0000Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...NEW BREMEN...MINSTER...GREENVILLE... SIDNEY...BELLEFONTAINE...MARYSVILLE 342 PM EST THU NOV 12 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL SLOWLY DIMINISH THROUGH THE LATE AFTERNOON AND INTO THE EVENING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS ARE URGED TO SECURE LOOSE OBJECTS IN YARDS AND BE PREPARED FOR SCATTERED POWER OUTAGES. && $$
171 WWUS71 KILN 122354 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 654 PM EST THU NOV 12 2015 OHZ026-034-035-042>045-130100- /O.EXP.KILN.WI.Y.0003.000000T0000Z-151113T0000Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...NEW BREMEN...MINSTER...GREENVILLE... SIDNEY...BELLEFONTAINE...MARYSVILLE 654 PM EST THU NOV 12 2015 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... WIND GUSTS HAVE FALLEN BELOW 40 MILES AN HOUR AND WILL CONTINUE TO SLOWLY DIMINISH THIS EVENING. THUS THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Nov 11, 1:02 PM EST, 2 hours 43 minutes earlier.
Area forecast discussion, Nov 11, 1:02 PM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 102 PM EST WED NOV 11 2015 .SYNOPSIS... A VIGOROUS LOW PRESSURE SYSTEM AT THE SURFACE AND ALOFT WILL EJECT FROM THE MIDWEST TO THE GREAT LAKES REGION TONIGHT. A COLD FRONT WILL RACE EAST THROUGH THE OHIO VALLEY OVERNIGHT...FOLLOWED BY A SECONDARY FRONTAL PASSAGE ON FRIDAY. HIGH PRESSURE WILL BUILD OVER THE SOUTHERN OHIO VALLEY FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SATELLITE IMAGERY SHOWING PRIMARILY RIVER VALLEY FOG LINGERING ACROSS THE AREA THIS MORNING...WITH SOME ADDITIONAL FOG STILL PERSISTING ACROSS PARTS OF CENTRAL OHIO. THIS FOG SHOULD BURN OFF THROUGH LATE MORNING...WITH MAINLY JUST CIRRUS EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON. WE ARE OFF TO A COOL START THIS MORNING...BUT IN DEVELOPING LOW LEVEL WAA...TEMPERATURES SHOULD PUSH UP INTO THE 50S THIS AFTERNOON WITH SOME LOWER 60S POSSIBLE ACROSS THE SOUTH. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... AS THE STACKED LOW TRACKS TO NORTHERN LAKE MICHIGAN OVERNIGHT...AN ASSOCIATED COLD FRONT WILL RAPIDLY TRAVERSE EAST THROUGH THE OHIO VALLEY. AS THE FRONT APPROACHES...SHOWERS AND A POTENTIAL LINE OF THUNDERSTORMS WILL DEVELOP. EXPECT THE BACK EDGE OF THE SHOWERS TO BE THROUGH CWA OR POSSIBLY LINGERING IN CENTRAL OH AND SCIOTO VALLEY BY DAYBREAK THURSDAY. AS THE FRONT CROSSES...925 WINDS 45 TO 50KT WILL PERMIT SURFACE WINDS TO GUST TO 35 AND 40 MPH. AM NOT SOLD ON THE HIGHEST WINDS PEAKING WITH THE FROPA...AND CONVECTIVE INDICES ARE NOT SHOWING MUCH SUPPORT FOR THUNDERSTORMS TO OCCUR. WINDS SHIFT WESTWARD IN THE AFTERNOON AND LINE UP BETTER IN THE VERTICAL...ESPECIALLY NORTHWESTERN CWA. THIS IS THE TIME/PLACE WHERE GUSTS OVER 40 MPH HAVE A HIGHER PROBABILITY TO OCCUR. AM HOLDING OFF ON A WIND ADVISORY AS WE SHOULD REMAIN BELOW THE THRESHOLDS OF 31 MPH SUSTAINED AND 46 MPH GUSTS...HOWEVER THESE VALUES WILL BE APPROACHED. TEMPERATURES THURSDAY WILL STILL TOP OUT IN THE 50S...WITH A REINFORCING SHOT OF COLD AIR FOUND UNDERNEATH THE SECONDARY UPPER LEVEL TROUGH PASSAGE FRIDAY MORNING. FRIDAYS HIGHS WILL BE A SOLID 10 DEG COOLER THAN THURSDAY. SKIES WILL CLEAR OUT FOR THE WEEKEND AND ONCE THE HIGH IN THE MIDWEST SETTLES IN THE REGION...TEMPS WILL DROP TO THE LOWER 30S BOTH SAT AND SUN MORNING. SAT HIGHS WILL BE SIMILAR TO FRIDAY WITH A COOL START AND A COOLER SOURCE REGION OF THE AIR BEING PULLED IN. && .LONG TERM /SUNDAY THROUGH TUESDAY/... FOR SUNDAY...MID LEVEL RIDGING WILL BE IN PLACE ACROSS THE GREAT LAKES AND OHIO VALLEY. MEANWHILE...THE SURFACE HIGH WILL MOVE OFF TO THE SOUTHEAST. SUNDAY WILL SEE A WARMING TREND DUE TO RETURN FLOW AROUND THE DEPARTING HIGH AND AIRMASS MODIFICATION. LONG RANGE MODELS CONTINUE TO STRUGGLE ON THE STRENGTH AND TIMING OF THE NEXT WEATHER SYSTEM TO EJECT FROM THE DESERT SOUTHWEST TOWARD OUR REGION EARLY NEXT WEEK. IT WILL CERTAINLY REMAIN MILD WITH PERHAPS A LEAD S/WV AND WAA INDUCED SHOWERS PUSHING INTO THE AREA AS EARLY AS MONDAY NIGHT OR TUESDAY. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... A COLD FRONT WILL MOVE QUICKLY EAST TOWARD THE AREA TONIGHT...PUSHING ACROSS THE AREA THROUGH THURSDAY MORNING. INCREASING SOUTHERLY FLOW AHEAD OF THE FRONT AND STRENGTHENING LIFT WILL LEAD TO SHOWERS DEVELOPING WEST TO EAST ACROSS THE AREA LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. THE HI RES MODELS ARE IN DECENT AGREEMENT BRINGING THESE SHOWERS TO THE WESTERN TAF SITES TOWARD 04Z AND THE EASTERN TAF SITES BY 06Z. CIGS WILL DROP DOWN INTO MVFR CATEGORY LATER TONIGHT AS THE LOW LEVELS BEGIN TO MOISTEN UP. GUSTY SOUTHERLY WINDS WILL ALSO BE ON THE INCREASE AHEAD OF THE FRONT OVERNIGHT. SOME VERY WEAK INSTABILITY MAY POSSIBLY DEVELOP JUST AHEAD OF THE FRONT AND THIS COULD LEAD TO AN ISOLATED THUNDERSTORM OR TWO ALONG OR JUST AHEAD OF THE FRONT TOWARD DAYBREAK...BUT CHANCE APPEARS LOW ENOUGH TO LEAVE A MENTION OUT OF THE TAFS. WILL HANG ON TO MVFR CIGS THROUGH THE REMAINDER OF THE TAF PERIOD AS WE START TO GET INTO THE CAA ON THE BACK SIDE OF THE FRONT. WINDS WILL ALSO BECOME SOUTHWEST TO WESTERLY BEHIND THE FRONT AND INCREASE...WITH GUSTS OF 35 TO 40 KNOTS POSSIBLE DURING THE DAY ON THURSDAY. OUTLOOK...GUSTY WINDS WILL BE POSSIBLE AGAIN ON FRIDAY AFTERNOON. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...JGL SHORT TERM...FRANKS LONG TERM...HICKMAN AVIATION...JGL
Hazardous weather outlook, Nov 11, 5:00 AM EST, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 500 AM EST WED NOV 11 2015 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-071- 121000- WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE- MONTGOMERY-GREENE-BUTLER-WARREN- 500 AM EST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A VIGOROUS COLD FRONT WILL BRING SHOWERS AND POSSIBLY SOME THUNDERSTORMS TO THE REGION OVERNIGHT. GUSTY WINDS TO 40 MPH OR MORE ARE POSSIBLE WITH SOME OF THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG WINDS TO 20 AND 30 MPH WITH HIGHER GUSTS OVER 45 MPH ARE POSSIBLE THURSDAY AFTERNOON AND AGAIN ON FRIDAY AS COLD AIR GETS FUNNELLED INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ063>065-072>074-077>082-088-121000- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE- PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 500 AM EST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. A VIGOROUS COLD FRONT WILL BRING SHOWERS AND POSSIBLY SOME THUNDERSTORMS TO THE REGION OVERNIGHT. GUSTY WINDS TO 40 MPH MAY ACCOMPANY THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG WINDS TO 20 AND 30 MPH WITH HIGHER GUSTS OVER 40 MPH ARE POSSIBLE THURSDAY AFTERNOON AND AGAIN ON FRIDAY AS COLD AIR GETS FUNNELLED INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Ohio, 2015Wind Advisories in Indiana, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.